MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET (4F)(SL); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET (4F)(SL); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that the patient came in for an infusion and the device was leaking at insertion site when flushed.This was pulled and there was a large hole down the catheter.Picc line placed on (b)(6) 2024 with lot number rejr0470.Patient continued to receive iv antibiotics.On (b)(6) 2024 during antibiotic infusion picc dressing noted to be wet with leaking fluid and some blood.Dressing changed, and picc line not used.On (b)(6) 2024 picc line pulled and shear noted in picc line extending approximately halfway through diameter of picc line in area tunneled under skin.Delay of antibiotics while waiting on picc line, and inability to place another picc line due to infection risk, necessitating patient to be stuck daily x6 to complete antibiotic regimen.

Brand Name
POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET (4F)(SL)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20588227
Report Number3006260740-2024-06386
Device Sequence Number12997832
Product Code LJS
UDI-Device Identifier00801741154881
UDI-Public(01)00801741154881(11)240516(17)250831(10)REJR0470
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number1194108D2
Device Lot NumberREJR0470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown